# SDR QMLA2022072220045

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 6,943 hours, 25,932 cycles
- Engine: Pwa PW206B2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE FLYING,  MYSELF AND THE CREW NOTICED A ELECTRICAL BURNING ODOR. AT THIS POINT I WAS ON APPROACH TO KSRQ SO I CONTINUED TO LAND ON FBO RAMP WITHOUT INCIDENT.  AFTER THOROUGH INSPECTION OF AIRCRAFT WE FOUND NOTHING UNUSUAL AND SMELL OR ODOR WAS NO LONGER EVIDENT.  MCAS AND BASE MECHANIC WERE NOTIFIED.   PERFORMED DETAILED INSPECTIONS OF: MASTER ELECTRICAL BOXES. ALL INTERIOR CABIN WALL AND CEILING PANELS. ELECTRICAL OUTLETS. COCKPIT OVERHEAD, CENTER AND FORWARD CONSOLES. XMSN, ENGINE, AND BATTERY AREAS. BELLY PANELS AND E&E RACK. PERFORMED EXTENDED GROUND OPS ON EXTERNAL POWER. PERFORMED EXTENDED GROUND RUN ON ENGINE POWER.  NO DEFECTS NOTED. NO BURNED OR OVERHEATED WIRING OR ELECTRONICS NOTED. NO SMELLS OR SMOKE NOTED. NO WARNINGS OR CAUTIONS NOTED. ALL OPS NORMAL.  DETAILS OF NOTE: PREVIOUS PATIENT HAD BURN RELATED INJURIES. AIRCOND AND ACFT VENT WERE OPENED TO OUTSIDE/FRESH ON APPROACH TO AIRPORT PROPER.
